# SDR FDEA201601010001

- Difficulty date: January 1, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 99,239 hours, 32,922 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fairing
- Part number: AJC7644
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STAB AFT FAIRING SKIN HAS A .100 INCH CRACK INDICATION, PROPAGATING FWD OF A REPAIR WASHER AT STATION 2159.  REPAIRED IAW EA 8-5530-T0322471.  REPAIR CLASSIFIED AS MINOR.
